I have been taking 80mg oxycodone twice a day for over 8 years was hurt at work and was to have surgery on my shoulder for a torn rotater cuff all was a go untill they found out about the oxys was to be done at a private surgery Centre they are saying it's a combination of my BP. Sleep apnea and the anesthesiologist is refusing. I really need this surgery how long do you think it will take to be clear of the narcotics
Really depends on how you plan to get off the oxycodone. At such a high dosage, you really need to taper off slowly to avoid withdrawals. This could take some time. Otherwise, if you were to just quit, you are going to feel miserable for a couple of weeks which I don't recommend. I would talk to the prescribing doctor about a plan to clear your system of the oxycodone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on 80mg. oxycontin oc and now it is op and iam having great trouble adjusting it just does not
Posted 12 Sep 2010 • 3 answers
Posted 6 Jan 2011 • 1 answer
Posted 4 Jul 2013 • 2 answers
Posted 27 Jan 2016 • 1 answer
I had shoulder surgery on my labrum 2 major tares.and bicep replacement and oxycodone dont help pai?
Posted 3 Jul 2016 • 0 answers